Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What is the reason for itching on the vagina after periods ?

right after my period i get this annoying itch down there for a couple of days and then it goes away. this happens each month. what is that and should i be worried?
Asked On : Sun, 26 Jun 2011
Answers:  2 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to HCM
Good Day
The itch is possibly due to allergy of your sanitary pad. You can take T.Cetrizine 10mg at night to relieve itching. Apply soothing Lactocalamine lotion around the area. Change your pad to something which you are not allergic to.
Answered: Mon, 27 Jun 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
two things may be there
-allergy or
sanitary pad may cause contact dermatitis and cause itching during and after period.
use it with moisturizer and change it frequently.
as during period ,environment of vagina remain humid and hot ,which provide best medium to grow fungus .
so it may be due to fungal infection
apply clotrimazole powder during and after period to avoid any fungal infection.
better to consult dermatologist
Answered: Mon, 27 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor